# SDR FDEA201305020898

- Difficulty date: May 2, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 52,362 hours, 10,945 cycles
- Engine: Pwa PW4460
- Engine time: 3,756 hours, 1,108 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 8010003
- Part serial: F15411
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

"FADEC ALT" MANUAL THROTTLES AT T/O NR 2 WOULD NOT ACHIEVE "MAX POWER" AT FADEC BAR,  BOTH EPR & N1 NOTED BELOW NR 1 & 3 ENG.  FADEC MODE IN NORMAL AND ALT.  ALL ENGINE PARAMETERS WITHIN SPECIFIED LIMITS OUTLINED IN JRH. PERFORMED MAX POWER ASSURANCE RUN.  NOTED ALL ENGINE PARAMETERS WERE NORMAL, ALL ENGINES MADE 1.3 EPR WITH FADEC MODE IN NORMAL MODE.  PERFORMED POWER ASSURANCE RUN ON ALL 3 ENGINE WITH FADEC SWITCH IN ALT MODE ALL ENGINE PARAMETERS WERE MATCHED ON ALL 3 ENGINES.  FMU REPLACE PRECAUTIONARY ON 09MAY.  INSTALLED NR 2 ENGINE FUEL PUMP IAW 73-12-01-4-2.  INSTALLED NR 2 ENGINE FMU IAW AMM 73-21-01-4-2.
